MAUDE Adverse Event Report: EDWARDS LIFESCIENCES MITRIS RESILIA MITRAL VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

EDWARDS LIFESCIENCES MITRIS RESILIA MITRAL VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 11400M
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code Heart Failure/Congestive Heart Failure (4446)
Date of Event 06/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient with a 29mm 11400m mitral valve underwent a valve-in-valve procedure after an implant duration of 2 years, 1 month due to severely reduced leaflet motion with severe stenosis.The patient presented with acute on chronic heart failure.The surgical valve was fractured with a 28mm true balloon, then the tmvr was successfully performed with a 29mm 9755rsl valve.The patient was taken to cicu in stable condition post procedure.On pod # 11, the patient underwent orthotopic heart transplant.Per medical records: pre-op echo showed well-seated mitral valve with severely reduced leaflet motion leading to severe stenosis, mg 21mmhg.Cta - no abnormal leaflet thickening, thrombus or vegetation.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Additional Manufacturer Narrative
Updated: g3, g6, h2, h6: (component code, type of investigation, investigation findings, investigation conclusions).H11: correction: h4 manufacturing date.The device history record (dhr) review was completed and this device passed all manufacturing and sterilization inspections prior to release for distribution.Leaflet immobility or restricted motion has many potential root causes, including structural valve deterioration (svd), non-structural valve dysfunction (nsvd), endocarditis and/or thrombosis.Leaflet immobility or restricted motion occurring post-procedurally is typically related to patient and/or procedural factors and is not typically an indication of a device malfunction related to a manufacturing deficiency.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.The most likely root cause is patient factors, including coronary artery disease, history of coronary artery bypass graft, hyperlipidemia, and end stage renal disease.

Brand Name
MITRIS RESILIA MITRAL VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
mle fl2 - office m2013
irvine, CA 92614
9492506615
MDR Report Key22453371
Report Number2015691-2025-05565
Device Sequence Number8315535
Product Code LWR
UDI-Device Identifier00690103205558
UDI-Public(01)00690103205558(17)241026(11)221027
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/26/2024
Device Model Number11400M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2025
Supplement Date Received by Manufacturer07/28/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient Age51 YR
Patient SexMale